# SDR AALA202501219091

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8027D
- Make and model: Airbus A319-115
- Aircraft serial: 6437
- Aircraft time: 27,666 hours, 12,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321431
- Part serial: 933245
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT L1 AND R1 INOP. MAINTENANCE REPLACED BATTERY EPSU AT 10ML IAW A19 AMM 33-51-38-000-002-A, AMM 33-51-38-400-002-A, OPS TEST IAW A3319 AMM 23-73-00-740-005-B CHK GOOD.
